# SDR DALA2020072872657

- Difficulty date: July 25, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 17,664 hours, 6,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7030514) DURING INSPECTION FOUND SEATS 28D-32D EMERGENCY LIGHTS INOPERATIVE. R/R EMERGENCY LIGHT BATTERY PACK FOR SEATS 28D-32D IAW B737 AMM 33-51. OPS NORMAL.
